Dynamic safe regions for moving range queries in mobile navigation

Haidar Al-Khalidi, David Taniar, John Maurice Betts, Sultan Alamri

    Research output: Contribution to journalArticleResearchpeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)250 - 259
    Number of pages10
    JournalInternational Journal of Ad Hoc and Ubiquitous Computing
    Volume16
    Issue number4
    DOIs
    Publication statusPublished - 2014

    Cite this

    @article{54cf9d1a337242539ca816b62946bbbc,
    title = "Dynamic safe regions for moving range queries in mobile navigation",
    author = "Haidar Al-Khalidi and David Taniar and Betts, {John Maurice} and Sultan Alamri",
    year = "2014",
    doi = "10.1504/IJAHUC.2014.064860",
    language = "English",
    volume = "16",
    pages = "250 -- 259",
    journal = "International Journal of Ad Hoc and Ubiquitous Computing",
    issn = "1743-8225",
    publisher = "Inderscience",
    number = "4",

    }

    Dynamic safe regions for moving range queries in mobile navigation. / Al-Khalidi, Haidar; Taniar, David; Betts, John Maurice; Alamri, Sultan.

    In: International Journal of Ad Hoc and Ubiquitous Computing, Vol. 16, No. 4, 2014, p. 250 - 259.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Dynamic safe regions for moving range queries in mobile navigation

    AU - Al-Khalidi, Haidar

    AU - Taniar, David

    AU - Betts, John Maurice

    AU - Alamri, Sultan

    PY - 2014

    Y1 - 2014

    UR - http://inderscience.metapress.com/content/67197517638427k5/

    U2 - 10.1504/IJAHUC.2014.064860

    DO - 10.1504/IJAHUC.2014.064860

    M3 - Article

    VL - 16

    SP - 250

    EP - 259

    JO - International Journal of Ad Hoc and Ubiquitous Computing

    JF - International Journal of Ad Hoc and Ubiquitous Computing

    SN - 1743-8225

    IS - 4

    ER -